# SDR CA190611006

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Part number: 8222394002
- Condition: Malfunctioned
- Location: Data Concentrato
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FMS OEI ACTIVE MESSAGE, ON GROUND. (ONE-ENGINE-INOPERATIVE (OEI))   DMC C/B RESET PERFORMED SATISFACTORY  AIRCRAFT BACK IN SERVICE. (TC# 20190611006)
